Table of Contents Author Guidelines Submit a Manuscript
International Journal of Aerospace Engineering
Volume 2013 (2013), Article ID 928904, 11 pages
http://dx.doi.org/10.1155/2013/928904
Research Article

Interpolation of Transonic Flows Using a Proper Orthogonal Decomposition Method

École Polytechnique de Montréal, Department of Mechanical Engineering, 2900 Boulevard Edouard-Montpetit, Montréal, QC, Canada H3T 1J4

Received 9 April 2013; Revised 23 July 2013; Accepted 25 July 2013

Academic Editor: R. Ganguli

Copyright © 2013 Benoit Malouin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Benoit Malouin, Jean-Yves Trépanier, and Martin Gariépy, “Interpolation of Transonic Flows Using a Proper Orthogonal Decomposition Method,” International Journal of Aerospace Engineering, vol. 2013, Article ID 928904, 11 pages, 2013. doi:10.1155/2013/928904